Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 51, No. 1, pp. 63-69 (1994)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Skew Polynomial Rings Satisfying R-BND Property

Refaat M. Salem

Department of Mathematics, Faculty of Science,
Al Azhar University, Nasr City, Cairo - EGYPT

Abstract: In this paper we show that, a prime right noetherian ring $A$ satisfies $r-(T)<\infty$ iff $A[x,\sigma]$ satisfies $\rBnd$.

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1994 Sociedade Portuguesa de Matemática
© 1994–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition